# SDR SCNA97314

- Difficulty date: September 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE R2 AND L2 EXTERIOR EMERGENCY LIGHTS WERE DISCOVERED INOP.  REMOVED AND REPLACED POWER SUPPLY FOR EFFECTED LIGHTS.  SYSTEM FUNCTIONALLY CHECKED NORMAL IN ACCORDANCE WITH MM 33-50-00.
